Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Review of R. Badora: "On approximate ring homomorphisms": published in J. Math. Anal. Appl. vol. 276, no. 2, 589-597 (2002)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Department of Mathematical Sciences
Original languageEnglish
JournalZentralblatt MATH
Publication statusPublished - 2003

See relations at Aarhus University Citationformats

ID: 279740